Block-designs with block size-2

A - Papers appearing in refereed journals

Bailey, R. A., Goldrei, D. C. and Holt, D. F. 1984. Block-designs with block size-2. Journal Of Statistical Planning And Inference. 10 (2), pp. 257-263.

AuthorsBailey, R. A., Goldrei, D. C. and Holt, D. F.
Year of Publication1984
JournalJournal Of Statistical Planning And Inference
Journal citation10 (2), pp. 257-263
Digital Object Identifier (DOI)doi:10.1016/0378-3758(84)90077-6
Open accessPublished as non-open access
ISSN03783758
0378-3758
Publisher

Permalink - https://repository.rothamsted.ac.uk/item/8v73x/block-designs-with-block-size-2

8 total views
0 total downloads
0 views this month
0 downloads this month